# SDR DALA2023122710659

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,525 hours, 20,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 GATE CALL FOR METAL ROD FOUND AT DOOR 1L DOOR SILL. CORRECTIVE ACTION: INSPECTED GVT OF DOOR 1L SLIDE/GIRT BAR. OPERATIONAL CHECK OF ARMING DOOR 1L OK. REF B757 AMM 52-11. (5514934)
